Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2010, 卷号: 348, 期号: 21-22, 页码: 1175-1178
Authors:  Rockner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
On notions of harmonicity for non-symmetric Dirichlet form 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 6, 页码: 1407-1420
Authors:  Ma ZhiMing;  Zhu RongChan;  Zhu XiangChan
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
harmonic functions  uniformly integrable martingale  SPV integrable  non-symmetric Dirichlet forms  non-symmetric Beurling-Deny decomposition  Hunt processes